# SDR UALA2012090605041

- Difficulty date: September 5, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 47,175 hours, 12,194 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Coupling
- Part number: 513738513
- Condition: Corroded
- Location: Satcom Antenna
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREWS REPORT CONTINUOUS SAT VOICE LOST MESSAGE'S DUE TO LOG ON-OFFS.  WHILE REMOVING ANTENNA COAX ASSEMBLIES, FOUND CORROSION INSIDE MAIN COUPLING CONNECTORS.  COAX ASSEMBLIES TO BEAM STEERING UNIT NEEDS TO BE REPLACED.  INSTALLED NEW ANTENNA COAX ASSEMBLIES (PORT BEAM STEERING UNIT FWD & AFT).  ACP'D SATCOM SYSTEM INSTALLATION TEST.  LEFT ANTENNA IS IN PLACE.  RIGHT ANTENNA IS IN PLACE.  BONDING TEST CHKS GOOD. RT SIDE ANT IS CLOSED UP.  LT ANTENNA DOME-NUTS REPLACED, STARTING ANTENNA INSTALL.  REPLACED ANTENNA.  TEST OK.
